|VL up twice in a month
Dec 24, 2005
Then July 03 CD4 467, 43%, VL 126 so we added Viread. All well again with 10/04 best CD4 872 (highest ever) 43%, Undetectable. Until 1/05 CD4 538, 42%, VL 120.. OK test again in 3 weeks.. VL only 298. Are my meds failing? Should I change and to what? I am healthy, never have side effects and scared to change meds. Please help.
| Response from Dr. Holodniy
These are likely blips and not significant, although close followup to make sure there is no break thru with increased viral loads is important.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Chills After Giving Oral Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Itchy Balls After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Itchy Scrotum After Anal Sex Condom Broke Sign Of HIV AIDS
- Itchy Testicles After Performing Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.